# SDR IPXA2024123167001

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,942 hours, 18,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: 5D00051
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE ELECTRICALLY.   T/S PER WDM 52-11-01-1 SUSPECT FAULTY RELAY R2-5324. REMOVED AND REPLACED R2-5324 PER WDM 52-11-01-1 AND SWPM 20-31-12. OPS CHECK GOOD PER AMM 51-10-01. THIS CLEARS THIS DEFERRAL, PLACARD REMOVED
